MAUDE Adverse Event Report: VYAIRE MEDICAL BELLAVISTA 1000E 17,3" BASIC VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BELLAVISTA 1000E 17,3" BASIC VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BELLAVISTA 1000E 17,3" BASIC VENTILATOR
Medical Device Problem Code No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : requested troubleshooting.
 
Event or Problem Description
It was reported to vyaire medical that the bellavista1000e 17,3" basic ventilator only wanted to perform a shortened test when being prepared for invasive ventilation.It was not possible to select anything else.This condition will not allow the end user to have changes on settings and may compromise the patient health.No patient involvement was reported.
 
Additional Manufacturer Narrative
Results of investigation: intermittently proximal flow sensor calibration was skipped.The logs shared by the customer show that the circuit test is showing as "passed" prior to the proximal flow sensor calibration (phase 0) of circuit test type e.No abort reason of phase 2 is visible on logs.The failure is visible after 30 min from start up.The press blower sensor reading is 48 adc.The installed version is sw version 6.0.2100.0.The issue no longer persists after replacing the inspiration block due to press blower sensor drift.

Brand Name
BELLAVISTA 1000E 17,3" BASIC VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
MY  
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19372402
Report Number3013421741-2024-00119
Device Sequence Number7678200
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701(11)201901005
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBELLAVISTA 1000E 17,3" BASIC VENTILATOR
Device Catalogue Number301.100.100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown